MathSciNet Relay Station
MathSciNet bibliographic data
MR990595 (90d:35035) 35B45 (35D10 35J25)
Gröger, Konrad A $W\sp {1,p}$-estimate for solutions to mixed boundary value problems for second order elliptic differential equations. Math. Ann. 283 (1989), no. 4, 679–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement